# SDR HNAA2013032200146

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,596 hours, 54,131 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 85410245101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE ANGLE FOUND CRACKED ON OTBD SIDE AT INTERSECTION OF LANDING PLATE AND OTBD SIDE WEB.  R & R ANGLE IAW SRM 51-42-05.
